Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PAXIL - side effects... Bill L

Posted by ben on May 1, 2002, at 14:09:24

In reply to Re: PAXIL - coping with side effects ?! please help !, posted by Bill L on May 1, 2002, at 9:32:23

I am off Paxil and thinking of a second trial as you know. Paxil caused awful tiredness (because of liver involvement ???), bruxism, restless, legs, weight gaib BUT it was good for my mood, stabilized it from deep depression and gave me good effects aginst anxiety. My sleep was okay, I could took it before going to sleep !
I was up to 80 mg of Celexa, so I dont think Escitalopram would do much better ?! Was tired on Celexa, yawning all the time and a feeling of blunted mood (my pdoc call this as pseudoneuorleptic syndrom) the higher the dose. What abot Luvox in comparison with other SSRIs ?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ben thread:104602
URL: http://www.dr-bob.org/babble/20020425/msgs/104662.html